By Topic

Capacity and error exponents of a channel modeled as a linear dynamic system (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)

Expressions are obtained for the capacity and error exponents of a channel modeled as a linear dynamic system with additive Gaussian noise. The derivations are based on a procedure for determining the asymptotic distribution of the eigenvalues of a sequence of almost cyclic matrices of matrices.

Published in:

IEEE Transactions on Information Theory  (Volume:19 ,  Issue: 1 )